# SDR SWIA201231782

- Difficulty date: September 12, 2012
- Submitted: September 19, 2012
- Operation: Air carrier
- Aircraft: N284YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120284
- Aircraft time: 41,202 hours, 57,933 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Bolt
- Condition: Broken
- Location: Hydraulic Sys
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GREEN HYDRAULIC SYSTEM FAILURE.  (FLT 6444)  FOUND BROKEN BOLTS AT LEFT AND PACK ENGINE PRESSURE BYPASS POP OUT INDICATOR.  REPLACED O-RING ASSEMBLY AND (4) BOLT ASSEMBLIES AT POPOUT ASSEMBLY.
